# SDR DJFA20140316001

- Difficulty date: March 16, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N322FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500074
- Aircraft time: 1,932 hours, 1,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED A HOT ELEC SMELL & NOTICED THE EMERGENCY LIGHT CB WAS DISENGAGED.  REPLACED THE NR 1 & NR 2 EMERGENCY LIGHT BATTERIES.  THE CB WAS RESET & OPERATIONS CHECKS WERE GOOD.  NO ELEC SMELL NOTED AFTER REPLACEMENT.
